RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 14, Issue 4(2)  


Mathematics
Convexity of Bounded Chebyshev Sets in Finite-dimensional Asymmetrically Normed Spaces
A. R. Alimov
489
On Divergence Almost Everywhere of Fourier Series of Continuous Functions of Two Variables
N. Yu. Antonov
497
Systems of Scales and Shifts in the Problem Still Image Compression
A. A. Baryshev, D. S. Lukomskii, S. F. Lukomskii
505
MRA on Local Fields of Positive Characteristic
A. M. Vodolazov, S. F. Lukomskii
511
Embedding Theorems for $\mathbf{P}$-nary Hardy and $VMO$ Spaces
S. S. Volosivets
518
About the Retrofit of the Valle'e–Poussin's Algorithm for Approximations of Multivalued Mappings by Algebraic Polynomial with Type Constraint Equality
I. Yu. Vygodchikova
526
On Equivalence of the Method of Steepest Descent and the Method of Hypodifferential Descent in Some Constrained Optimization Problems
M. V. Dolgopolik, G. Sh. Tamasyan
532
Uniqueness of Solution of the Inverse Scattering Problem for Various Order Differential Equation on the Simplest Noncompact Graph with Cycle
M. Yu. Ignatyev
542
Green Function of the Dirichlet Boundary Value Problem for Polyharmonic Equation in a Ball Under Polynomial Data
V. V. Karachik
550
Riescz Basis Property of Eigen and Associated Functions of Integral Operators with Discontinuous Kernels, Containing Involution
V. P. Kurdumov, A. P. Khromov
558
Martingales and Theorems of Cantor–Young–Bernstein and de la Vallée Poussin
M. G. Plotnikov, Ju. A. Plotnikova
569
On Multiple Completeness of the Root Functions of a Certain Class of Pencils of Differential Operators with Constant Coefficients
V. S. Rykhlov, O. V. Blinkova
574
On Spectrum of Schrödinger Operator on Manifold of a Special Type
A. V. Svetlov
584
About the Norms of Interpolation Processes with Fixed Nodes
K. A. Smotritski, E. V. Dirvuk
590
Approximation of Function and Its Derivative by the Modificated Steklov Operator
A. A. Khromov
595
Regularization of Abel Equation with the Use of Discontinuous Steklov Operator
G. V. Khromova
599
Approximation and Reconstruction of Continuous Function with Boundary Conditions
O. I. Shatalina
603
Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019